Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 70, NWS Birmingham, AL

March 26, 2011Marion County, Winston County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 26, 2011, 9:16 PM CDT for Marion County, Winston County, Alabama. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2011, 9:16 PM CDT (02:16 UTC)
Expired
Mar 26, 2011, 10:15 PM CDT
In force
59 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Marion County, AL, Winston County, AL

The radar

The Columbus AFB radar (KGWX), 55 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 9:24 PM CDTHAIL 0.255 W Hamilton, ALPEA SIZE HAIL REPORTED IN THE COMMUNITY OF BARNESVILLE.
Mar 26, 9:24 PM CDTHAIL 1.75Shotsville, ALGOLF BALL SIZE HAIL IN SHOTTSVILLE.
Mar 26, 9:25 PM CDTHAIL 11 Wnw Hamilton, ALPEA TO QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 7:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1774 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
2.7
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

800 
WUUS54 KBMX 270216
SVRBMX
ALC093-133-270315-
/O.NEW.KBMX.SV.W.0070.110327T0216Z-110327T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
916 PM CDT SAT MAR 26 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN NORTHWEST ALABAMA...
  WINSTON COUNTY IN NORTHWEST ALABAMA...

* UNTIL 1015 PM CDT

* AT 911 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED SEVERAL 
SEVERE THUNDERSTORMS PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS.  
THE STRONGEST STORM AT THAT TIME WAS WAS LOCATED NEAR TREMONT...OR 
13 MILES NORTHWEST OF HAMILTON...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAMILTON...HALEYVILLE...LYNN...ARLEY...WESTON...HACKLEBURG...BRINN
  AND LAKE BUTTAHATCHEE.

THIS INCLUDES...
US 78 EXIT NUMBERS 3 THROUGH 22...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
NORTHERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3429 8817 3423 8710 3399 8711 3401 8765
      3404 8798 3406 8799 3406 8821
TIME...MOT...LOC 0215Z 286DEG 45KT 3422 8811

$$

61
1 follow-up statement
259 
WWUS54 KBMX 270302
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1002 PM CDT SAT MAR 26 2011

ALC093-133-270315-
/O.CON.KBMX.SV.W.0070.000000T0000Z-110327T0315Z/
WINSTON AL-MARION AL-
1002 PM CDT SAT MAR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MARION AND WINSTON COUNTIES UNTIL 1015 PM CDT...

AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED NEAR LYNN...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  ARLEY...HOUSTON RECREATIONAL AREA...POPLAR SPRINGS...MCDOWELL CAMP
  GROUNDS...CORINTH REC AREA...ADDISON...FALLS CITY...HELICON...
  NESMITH AND BLACK POND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3423 8711 3399 8711 3399 8715 3400 8717
      3400 8726 3401 8765 3411 8779 3427 8771
TIME...MOT...LOC 0301Z 286DEG 45KT 3404 8745

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:50 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Mar 26, 6:50 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 PM CDT SAT MAR 26 2011

.UPDATE...
AVIATION.

.DISCUSSION...

VERY ACTIVE DAY ACROSS CENTRAL ALABAMA. CURRENTLY WATCHING SEVERAL
AREAS OF LONG LIVED SUPERCELLS TRACKING EAST. CURRENT DEWPOINTS
ARE IN THE 60S EVERYWHERE EXCEPT THE FAR NORTHEAST PORTION OF THE
AREA...WITH TEMPS RANGING FROM LOWER 50S IN THE NORTHEAST TO MID
80S IN THE SOUTHWEST.

EXCEPT SCATTERED TO WIDESPREAD THUNDERSTORMS TO CONTINUE
DEVELOPING THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. ANY
DECREASE IN INSTABILITY WITH THE LOSS OF DAYTIME HEATING IS
EXPECTED TO BE OFFSET BY THE APPROACH OF THE SURFACE LOW AFTER
SUNSET. THE SURFACE LOW WILL RIDE ALONG THE STALLED BOUNDARY FROM
THIS MORNING...MOVING NORTHEASTWARD ACROSS NORTH CENTRAL ALABAMA.
THIS WILL KEEP THE POSSIBILITY OF SEVERE STORMS...ESPECIALLY IN
THE NORTH...INTO THE OVERNIGHT HOURS.

THE SURFACE LOW SHIFTS INTO NORTHERN GA SUNDAY MORNING AS A COLD
FRONT SLOWLY SLIDES THROUGH THE AREA. THE AIRMASS SOUTH OF THE
FRONT WILL REMAIN UNSTABLE AND SUPPORTIVE OF SEVERE STORMS...WITH
ACTIVITY COMING TO AN END BY MID AFTERNOON. AN UPPER LEVEL SHORT
WAVE WILL CROSS THE TENNESSEE VALLEY SUNDAY NIGHT AND GENERATE A
SURFACE LOW THAT WILL RIDE ALONG THE SURFACE BOUNDARY STILL DRAPED
ACROSS SOUTHERN PORTIONS OF THE AREA. WILL KEEP POPS IN SUNDAY
NIGHT AND MONDAY MORNING.

THE ACTIVE PATTERN CONTINUES ACROSS THE SOUTHEAST THROUGH MUCH OF
NEXT WEEK. A SHORTWAVE WILL GENERATE A SURFACE LOW TO OUR
SOUTHWEST TUESDAY...WHICH MOVES NORTHEASTWARD ACROSS THE AREA ON
WEDNESDAY...BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. BEYOND
WEDNESDAY...MODELS DIVERGE...BUT EXPECT A MORE ACTIVE PATTERN TO
CONTINUE THROUGH THE WEEK.

14

&&

.AVIATION...
00Z TAF DISCUSSION.

A WARM FRONT WAS LOCATED JUST NORTH OF TCL/BHM/ANB. A DEVELOPING LOW
PRESSURE AREA WEST OF THE AREA WILL SWING THROUGH LATE TONIGHT
THROUGH MID DAY SUNDAY ALONG WITH ITS ASSOCIATED COLD FRONT. SHOWERS
AND THUNDERSTORMS...SOME SEVERE...WILL BE IN THE VC OF BHM/ANB AT
THIS WRITING. PUT PREVAILING TS INTO THE NORTHERN SITES BY 04Z...AND
LASTING THROUGH AROUND 09Z. CEILINGS WILL DROP OFF DURING THIS
PERIOD INTO MVFR...WITH POSSIBLE IFR/LIFR IN THE HEAVIEST RAIN. BY
09Z...THE NORTHERN SITES WILL HAVE CEILINGS RIGHT NEAR THE IFR/MVFR
BREAK POINT...SLOWLY RISING BY AFTERNOON. WINDS WILL BE GUSTY AHEAD
OF THE FRONT AND MAINLY SOUTHWEST WHILE A WIND SHIFT TO WEST THEN
NORTH NORTHWEST IS EXPECTED WITH FRONTAL PASSAGE. THE SOUTHERN SITES
ARE A BIT MORE IFFY ON THE THUNDERSTORM POTENTIAL SO INSTALLED A
VCTS FROM 08Z TIL 15Z.

75

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 26, 11:25 AM CDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 AM CDT SAT MAR 26 2011

ALZ011>015-017>050-270300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1104 AM CDT SAT MAR 26 2011

...MODERATE RISK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A THREAT OF LONG-LIVED SUPERCELLS WITH ASSOCIATED
STRONG TORNADOES FOR AREAS ALONG AND NORTH OF THE INTERSTATE 85...
U.S. HIGHWAY 80 CORRIDOR. SEVERE THUNDERSTORMS ARE LIKELY THIS
AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. THE SEVERE THREAT...WHICH
ALSO INCLUDES LARGE HAIL AND DAMAGING WINDS...WILL LAST THROUGHOUT
THE AFTERNOON...AND UNTIL THE MIDNIGHT HOUR. LOCALIZED FLASH FLOODING
MAY ALSO BECOME AN ISSUE NORTH OF I-20 AS STORMS BEGIN TO TRAIN
ACROSS THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON FOR
AREAS ALONG AND SOUTH OF INTERSTATE 85.  THE THREATS WILL
LARGE HAIL AND DAMAGING WINDS.

ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA TUESDAY AFTERNOON
INTO TUESDAY NIGHT. THERE ARE STILL SOME TIMING AND STRENGTH ISSUES
TO OVERCOME...BUT MODELS AGREE THAT THERE WILL BE ANOTHER ROUND OF
SEVERE WEATHER. AT THIS TIME...HAIL AND DAMAGING WINDS APPEAR TO BE
THE THREATS. LOCALIZED FLOODING MAY ALSO BE A CONCERN DEPENDING
ON THE AMOUNT OF RAIN THE AREA RECEIVES THIS WEEKEND. CONFIDENCE
REMAINS LOW ON THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL
BE TODAY AND TONIGHT...AND POSSIBLY AGAIN TUESDAY AFTERNOON AND
EVENING.

In the hours before

Local storm report, Mar 26, 8:51 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
851 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             5 WNW HACKLEBURG        34.31N 87.91W
03/26/2011  E1.75 INCH       MARION             AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL ALONG STATE ROUTE 172 NEAR THE
            MARION/FRANKLIN COUNTY LINE.

&&
Local storm report, Mar 26, 8:54 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
854 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HAIL             HALEYVILLE              34.24N 87.62W
03/26/2011  E1.75 INCH       WINSTON            AL   PUBLIC

            HAIL AT LEAST GOLF BALL SIZE.

&&

LINHARES
Local storm report, Mar 26, 9:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
903 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             2 W HALEYVILLE          34.24N 87.65W
03/26/2011  E1.75 INCH       MARION             AL   PUBLIC

            GOLF BALL SIZE HAIL.

&&
Local storm report, Mar 26, 9:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
904 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             ADDISON                 34.20N 87.18W
03/26/2011  E1.00 INCH       WINSTON            AL   TRAINED SPOTTER

            QUARTER SIZE HAIL IN ADDISON.

&&
Local storm report, Mar 26, 9:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
912 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             3 N GADSDEN             34.05N 86.01W
03/26/2011  E1.75 INCH       ETOWAH             AL   TRAINED SPOTTER

            GOLF BALL SIZE HAIL WAS REPORTED NEAR GADSDEN.

&&

LINHARES
Local storm report, Mar 26, 9:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
915 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             3 N GADSDEN             34.05N 86.01W
03/26/2011  E1.75 INCH       ETOWAH             AL   TRAINED SPOTTER

            GOLF BALL SIZE HAIL JUST NORTH OF GADSDEN.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:12 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne37 min
Mar 26, 7:19 PM CDTSevere Thunderstorm WarningBMXFayette, Walker41 min
Mar 26, 7:32 PM CDTSevere Thunderstorm WarningBMXWalker, Winston28 min
Mar 26, 7:39 PM CDTTornado WarningBMXWalker36 min
Mar 26, 8:05 PM CDTTornado WarningBMXJefferson, Walker55 min
Mar 26, 8:21 PM CDTSevere Thunderstorm WarningBMXCherokee24 min
Mar 26, 8:28 PM CDTSevere Thunderstorm WarningBMXMarion, Winston62 min
Mar 26, 8:30 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah60 min
Mar 26, 8:58 PM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Jefferson, St. Clair, Talladega25 min
Mar 26, 9:13 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah47 min
Mar 26, 9:44 PM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker, Winston46 min
Mar 26, 10:12 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega48 min
Mar 26, 10:16 PM CDTAreal Flood AdvisoryBMXCalhoun, Cleburne, Jefferson, St. Clair, Shelby, Talladega3 hr
Mar 26, 10:27 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, Walker63 min
Mar 26, 10:27 PM CDTTornado WarningBMXClay, St. Clair, Talladega15 min
Mar 26, 10:30 PM CDTSevere Thunderstorm WarningBMXClay, Jefferson, St. Clair, Shelby, Talladega45 min
Mar 26, 10:34 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Tuscaloosa56 min
Mar 26, 10:45 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph, St. Clair, Talladega45 min
Mar 26, 11:09 PM CDTSevere Thunderstorm WarningBMXClay, Talladega36 min
Mar 26, 11:19 PM CDTSevere Thunderstorm WarningBMXClay, Randolph41 min
Mar 26, 11:28 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker16 min
Mar 27, 12:32 AM CDTSevere Thunderstorm WarningBMXRandolph15 min
Mar 27, 12:46 AM CDTSpecial Weather StatementBMXClay44 min
Mar 27, 12:53 AM CDTSpecial Weather StatementBMXChambers, Randolph67 min
Mar 27, 1:06 AM CDTTornado WarningBMXChambers17 min
Mar 27, 1:08 AM CDTTornado WarningBMXChambers, Clay, Randolph, Tallapoosa52 min
Mar 27, 1:12 AM CDTTornado WarningBMXChambers, Tallapoosa48 min
Mar 27, 1:52 AM CDTTornado WarningBMXChambers22 min
Mar 27, 1:53 AM CDTTornado WarningBMXChambers, Tallapoosa13 min
Mar 27, 2:24 AM CDTSpecial Weather StatementBMXWinston51 min
Mar 27, 4:00 AM CDTSpecial Weather StatementBMXCherokee45 min
Mar 27, 4:41 AM CDTSpecial Weather StatementBMXCherokee, Etowah49 min
Mar 27, 6:16 AM CDTSpecial Weather StatementBMXGreene44 min
Mar 27, 6:26 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Tuscaloosa49 min
Mar 27, 7:01 AM CDTSevere Thunderstorm WarningBMXBibb, Hale, Tuscaloosa44 min
Mar 27, 7:11 AM CDTSevere Thunderstorm WarningBMXGreene, Sumter49 min
Mar 27, 7:42 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa48 min
Mar 27, 7:55 AM CDTSpecial Weather StatementBMXGreene, Hale50 min
Mar 27, 7:58 AM CDTSpecial Weather StatementBMXShelby47 min
Mar 27, 8:32 AM CDTSpecial Weather StatementBMXCoosa43 min
Mar 27, 9:45 AM CDTSpecial Weather StatementBMXChilton45 min
Mar 27, 10:02 AM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore28 min
Mar 27, 10:27 AM CDTSpecial Weather StatementBMXCoosa33 min
Mar 27, 10:40 AM CDTSpecial Weather StatementBMXChilton50 min
Mar 27, 11:02 AM CDTSpecial Weather StatementBMXTallapoosa43 min
Mar 27, 11:37 AM CDTSpecial Weather StatementBMXChambers23 min
Mar 27, 11:41 AM CDTSpecial Weather StatementBMXElmore49 min
Mar 27, 12:05 PM CDTSpecial Weather StatementBMXRussell40 min
Mar 27, 12:12 PM CDTSevere Thunderstorm WarningBMXRussell48 min
Mar 27, 1:29 PM CDTSevere Thunderstorm WarningBMXBarbour31 min
Mar 27, 6:13 PM CDTSpecial Weather StatementBMXBarbour47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.